10 Publikationen

Alle markieren

[10]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2960718
Handlebody bundles and polytopes
Hensel S, Kielak D (2021)
Algebraic & Geometric Topology 21(7): 3445-3458.
PUB | DOI | WoS
 
[9]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2957748
Agrarian and L-2-invariants
Henneke F, Kielak D (2021)
Fundamenta Mathematicae .
PUB | DOI | WoS
 
[8]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2943296 OA
The agrarian polytope of two-generator one-relator groups
Henneke F, Kielak D (2020)
Journal of the London Mathematical Society. Second Series 102(2): 722-748.
PUB | PDF | DOI | WoS
 
[7]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2945131
On the smallest non-trivial quotients of mapping class groups
Kielak D, Pierro E (2020)
GROUPS GEOMETRY AND DYNAMICS 14(2): 489-512.
PUB | DOI | WoS
 
[6]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2943314
The Bieri-Neumann-Strebel invariants via Newton polytopes
Kielak D (2020)
INVENTIONES MATHEMATICAE 219(3): 1009-1068.
PUB | DOI | WoS
 
[5]
2019 | Preprint | PUB-ID: 2934694
Non-crossing partitions
Baumeister B, Bux K-U, Götze F, Kielak D, Krause H (2019)
arXiv:1903.01146.
PUB | arXiv
 
[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937122
Amenability of groups is characterized by Myhill's theorem
Bartholdi L, Kielak D (2019)
Journal of the European Mathematical Society 21(10): 3191-3197.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936139
On the smallest non-abelian quotient of Aut(Fn)
Baumeister B, Kielak D, Pierro E (2019)
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY 118(6): 1547-1591.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934992
Warped cones, (non-)rigidity, and piecewise properties
Sawicki D, Kielak D (2019)
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY 118(4): 753-786.
PUB | DOI | WoS
 
[1]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932794
Nielsen realisation for untwisted automorphisms of right-angled Artin groups
Hensel S, Kielak D (2018)
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY 117(5): 901-950.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

10 Publikationen

Alle markieren

[10]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2960718
Handlebody bundles and polytopes
Hensel S, Kielak D (2021)
Algebraic & Geometric Topology 21(7): 3445-3458.
PUB | DOI | WoS
 
[9]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2957748
Agrarian and L-2-invariants
Henneke F, Kielak D (2021)
Fundamenta Mathematicae .
PUB | DOI | WoS
 
[8]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2943296 OA
The agrarian polytope of two-generator one-relator groups
Henneke F, Kielak D (2020)
Journal of the London Mathematical Society. Second Series 102(2): 722-748.
PUB | PDF | DOI | WoS
 
[7]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2945131
On the smallest non-trivial quotients of mapping class groups
Kielak D, Pierro E (2020)
GROUPS GEOMETRY AND DYNAMICS 14(2): 489-512.
PUB | DOI | WoS
 
[6]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2943314
The Bieri-Neumann-Strebel invariants via Newton polytopes
Kielak D (2020)
INVENTIONES MATHEMATICAE 219(3): 1009-1068.
PUB | DOI | WoS
 
[5]
2019 | Preprint | PUB-ID: 2934694
Non-crossing partitions
Baumeister B, Bux K-U, Götze F, Kielak D, Krause H (2019)
arXiv:1903.01146.
PUB | arXiv
 
[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937122
Amenability of groups is characterized by Myhill's theorem
Bartholdi L, Kielak D (2019)
Journal of the European Mathematical Society 21(10): 3191-3197.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936139
On the smallest non-abelian quotient of Aut(Fn)
Baumeister B, Kielak D, Pierro E (2019)
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY 118(6): 1547-1591.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934992
Warped cones, (non-)rigidity, and piecewise properties
Sawicki D, Kielak D (2019)
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY 118(4): 753-786.
PUB | DOI | WoS
 
[1]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932794
Nielsen realisation for untwisted automorphisms of right-angled Artin groups
Hensel S, Kielak D (2018)
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY 117(5): 901-950.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung